Armour Thyroid - allergic reactions
I was wondering if anyone here has had any type allergic reactions to Armour Thyroid? I started on Armour appox 2 months ago. First at 60 mg, then to 90 mg. About 2 weeks after upping my dosage to 90, I broke out in a rash all over my body. It is tiny little red spots that itch horribly. I have it everywhere on my body, except for my mid-section. My doc put me on Prednisone, which helped until I was out of meds, then the rash came back. She now thinks it could be an allergic reaction to the Armour. I sure hope it isn't because I feel SO MUCH better since going on Armour, except for this rash. I would have thought that if I were allergic, it would have flared up while I was on 60, rather than waiting till I upped to 90. Has anyone had this type reaction to Armour? I have been down the checklist of what could cause this rash (no change of laundry detergent, deodorants, or hairspray). The only thing I have done differently is the Armour. . . .whatta ya all think? I really want to stay on the Armour, I feel great, except the itching!